Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 6 > Jul. 2017

 

 

The Beta Transmuted Pareto Distribution: Theory and Applications, Vol. 6, No. 2 (Jul. 2017), PP:243-258

doi:10.18576/jsap/060201

Download

Authors:
Sher B. Chhetri - Department of Mathematical Sciences, Florida Atlantic University, Boca Raton, FL, USA
Hongwei Long - Department of Mathematical Sciences, Florida Atlantic University, Boca Raton, FL, USA
Gokarna Aryal - Department of Mathematics, Statistics and Computer Science, Purdue University Northwest, USA

 

Transmuted Janardan Distribution: A Generalization of the Janardan Distribution, Vol. 6, No. 2 (Jul. 2017), PP:259-269

doi:10.18576/jsap/060202

Download

Authors:
Amer Ibrahim Al-Omari - Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 25113, Jordan
Ahmed M. H. Al-khazaleh - Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 25113, Jordan
Loai M. Alzoubi - Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 25113, Jordan

 

Estimations in Step-stress Partially Accelerated Life Tests for the Compound Weibull-Gamma Distribution Under Type-I Censoring, Vol. 6, No. 2 (Jul. 2017), PP:271-283

doi:10.18576/jsap/060203

Download

Authors:
Tahani Abushal - Department of Mathematics, Umm AL-Qura University, KSA.

 

Computing The Moments Of Order Statistics From Nonidentically Distributed Marshall-Olkin Extended Burr XII Random Variables, Vol. 6, No. 2 (Jul. 2017), PP:285-293

doi:10.18576/jsap/060204

Download

Authors:
M. Gharib - Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt
B. I. Mohammed - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City 11884, Cairo, Egypt

 

Confidence Limits for Progressive Censored Burr Type-XII data under Constant-Partially ALT, Vol. 6, No. 2 (Jul. 2017), PP:295-303

doi:10.18576/jsap/060205

Download

Authors:
Gyan Prakash - Department of Community Medicine, Moti Lal Nehru Medical College, Allahabad, U. P., India

 

On Rough Interval Three Level Large Scale Quadratic Integer Programming Problem, Vol. 6, No. 2 (Jul. 2017), PP:305-318

doi:10.18576/jsap/060206

Download

Authors:
O. E. Emam - Department of Information Systems, Faculty of Computer Science and Information, Helwan University, P.O. Box 11795, Egypt
E. Fathy - Department of Mathematics, Faculty of Science, Helwan University, P.O. Box 11795, Egypt
A. A. Abohany - Department of Information Technology, Faculty of Computer Science and Information, Kafrelsheikh University, Egypt

 

On Developing FM Rating Points (FMRP) For Assessing FM Channels Performance - A Factor Analysis Approach, Vol. 6, No. 2 (Jul. 2017), PP:319-327

doi:10.18576/jsap/060207

Download

Authors:
J. P. Verma - Lakshmibai National Institute of Physical Education, Gwalior, India
Ashutosh Acharya - Government College of Physical Education, Bhubaneswar, India
Jigmat Dachen - University of Kashmir, Jammu and Kashmir, India

 

Bayesian Estimations using MCMC Approach under Exponentiated Rayleigh Distribution Based on Unified Hybrid Censored Scheme, Vol. 6, No. 2 (Jul. 2017), PP:329-344

doi:10.18576/jsap/060208

Download

Authors:
M. G. M. Ghazal - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt.
H. M. Hasaballah - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt.

 

Estimation of Population Mean in Presence of Non-Response in Double Sampling, Vol. 6, No. 2 (Jul. 2017), PP:345-353

doi:10.18576/jsap/060209

Download

Authors:
G. N. Singh - Department of Applied Mathematics, Indian Institute of Technology Dhanbad, Jharkhand-826004, India
A. Kumar - Department of Applied Mathematics, Indian Institute of Technology Dhanbad, Jharkhand-826004, India
Gajendra K. Vishwakarma - Department of Applied Mathematics, Indian Institute of Technology Dhanbad, Jharkhand-826004, India

 

Characterization of Lindley Distribution Based on Truncated Moments of Order Statistics, Vol. 6, No. 2 (Jul. 2017), PP:355-360

doi:10.18576/jsap/060210

Download

Authors:
N. M. Kilany - Faculty of Science, Menoufia University, Egypt

 

QSPR Analysis of Certain Degree Based Topological Indices, Vol. 6, No. 2 (Jul. 2017), PP:361-371

doi:10.18576/jsap/060211

Download

Authors:
Sunilkumar Hosamani - Department of Mathematics, Rani Channamma University, Belagavi, India
Deepa Perigidad - Department of Mathematics, Rani Channamma University, Belagavi, India
Shruti Jamagoud - Department of Mathematics, Rani Channamma University, Belagavi, India
Yallavva Maled - Department of Mathematics, Rani Channamma University, Belagavi, India
Sharada Gavade - Department of Mathematics, Rani Channamma University, Belagavi, India

 

Inference for Constant-Stress Partially Accelerated Life Test Model with Progressive Type-II Censoring Scheme, Vol. 6, No. 2 (Jul. 2017), PP:373-383

doi:10.18576/jsap/060212

Download

Authors:
Mohamed A. W. Mahmoud - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr city (11884), Cairo, Egypt
Rashad M. EL-Sagheer - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr city (11884), Cairo, Egypt
Heba Nagaty - Basic Science Department, Faculty of Computing and Information, Fayoum University, El-Fayoum, Egypt

 

Sequential Analysis of Zero Truncated Geometric Distribution, Vol. 6, No. 2 (Jul. 2017), PP:385-389

doi:10.18576/jsap/060213

Download

Authors:
Bhagwati Devi - Department of Statistics, University of Jammu, Jammu 180006, Jammu and Kashmir, India
Rahul Gupta - Department of Statistics, University of Jammu, Jammu 180006, Jammu and Kashmir, India
Parmil Kumar - Department of Statistics, University of Jammu, Jammu 180006, Jammu and Kashmir, India

 

Interval Estimation of a P(X1 < X2) Model with General Form Distributions for Unknown Parameters, Vol. 6, No. 2 (Jul. 2017), PP:391-400

doi:10.18576/jsap/060214

Download

Authors:
Nahed A. Mokhlis - Department of Mathematics, Ain Shams University, Cairo, Egypt.
Emad J. Ibrahim - Department of Mathematics, Ain Shams University, Cairo, Egypt.
Dina M. Gharieb - Department of Mathematics, Ain Shams University, Cairo, Egypt.

 

A New Generalized Burr Family of Distributions for the Lifetime Data, Vol. 6, No. 2 (Jul. 2017), PP:401-417

doi:10.18576/jsap/060215

Download

Authors:
M. Arslan Nasir - Department of Statistics, Government Degree College, Lodhran, Punjab, Pakistan\\ Department of Statistics, Baghdad Campus, The Islamia University Bahawalpur, Bahawalpur-631000, Pakistan.
M. H. Tahir - Department of Statistics, Baghdad Campus, The Islamia University Bahawalpur, Bahawalpur-631000, Pakistan.
Farrukh Jamal - Department of Statistics, Baghdad Campus, The Islamia University Bahawalpur, Bahawalpur-631000, Pakistan\\
Gamze Ozel - Department of Statistics, Hacettepe University, 06800 Beytepe, Ankara, Turkey

 

A Statistical Study on the Estimation of Infrastructural Development in Jammu Province of J&K State, Vol. 6, No. 2 (Jul. 2017), PP:419-428

doi:10.18576/jsap/060216

Download

Authors:
Faizan Danish - Division of Statistics and Computer Science, Faculty of Basic Sciences, SKUAST-Jammu-180009, India
Rohullah Amin - Climate change and Adaptation Division, National Environmental Protection Agency of (NEPA), Afghanistan

 

On the Effects of the BRICS on World Economic Growth, Vol. 6, No. 2 (Jul. 2017), PP:429-439

doi:10.18576/jsap/060217

Download

Authors:
Mpho Bosupeng - University of Botswana, Gaborone, Botswana

 

Maximum Entropy Formalism for Zero Truncated Poission and Binomial Distribution, Vol. 6, No. 2 (Jul. 2017), PP:441- 444

doi:10.18576/jsap/060218

Download

Authors:
Zahoor Ahmad - P.G Department of Statistics, University of Kashmir, Srinagar, India
Adil Rashid - P.G Department of Statistics, University of Kashmir, Srinagar, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved